RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 1, Pages 44–52 (Mi da759)  

This article is cited in 5 scientific papers (total in 5 papers)

On the description problem of the diversity vectors of balls

A. A. Evdokimovab, T. I. Fedoryaevaba

a Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia
b Sobolev Institute of Mathematics, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: The diversity vectors of balls are studied (the $i$th component of the vector is equal to the number of different balls of radius $i$) for ordinary connected graphs. The description problem of the diversity vectors of balls is solved for graphs with a small diameter. Ill. 3, bibliogr. 11.

Keywords: graph, metric ball, radius of ball, the number of balls, the diversity vector of balls.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:2, 190–195

Bibliographic databases:

UDC: 519.1+519.173
Received: 16.12.2012

Citation: A. A. Evdokimov, T. I. Fedoryaeva, “On the description problem of the diversity vectors of balls”, Diskretn. Anal. Issled. Oper., 21:1 (2014), 44–52; J. Appl. Industr. Math., 8:2 (2014), 190–195

Citation in format AMSBIB
\Bibitem{EvdFed14}
\by A.~A.~Evdokimov, T.~I.~Fedoryaeva
\paper On the description problem of the diversity vectors of balls
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 1
\pages 44--52
\mathnet{http://mi.mathnet.ru/da759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288380}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 2
\pages 190--195
\crossref{https://doi.org/10.1134/S1990478914020057}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902132663}


Linking options:
  • http://mi.mathnet.ru/eng/da759
  • http://mi.mathnet.ru/eng/da/v21/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Fedoryaeva, “Vektor raznoobraziya sharov tipichnogo grafa malogo diametra”, Diskretn. analiz i issled. oper., 22:6 (2015), 43–54  mathnet  crossref  mathscinet  elib
    2. T. I. Fedoryaeva, “Vychislenie vektora raznoobraziya sharov zadannogo grafa”, Sib. elektron. matem. izv., 13 (2016), 122–129  mathnet  crossref
    3. T. I. Fedoryaeva, “Stroenie vektora raznoobraziya sharov tipichnogo grafa zadannogo diametra”, Sib. elektron. matem. izv., 13 (2016), 375–387  mathnet  crossref
    4. A. A. Evdokimov, E. P. Kutsenogaya, T. I. Fedoryaeva, “O grafakh polnogo raznoobraziya sharov”, PDM. Prilozhenie, 2016, no. 9, 110–112  mathnet  crossref
    5. A. A. Evdokimov, T. I. Fedoryaeva, “Tree-like structure graphs with full diversity of balls”, J. Appl. Industr. Math., 12:1 (2018), 19–27  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:307
    Full text:86
    References:46
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020